# SDR ASAA2023071243998

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 895 hours, 283 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER COMPLETING AFTER START CHECKLIST, #1 ENGINE EEC SHOWS ALTN ON EEC CONTROL SWITCH. GROUNDED - YES. OMF SHOWS MAINTENANCE MESSAGE 71-09001. ACCOMPLISHED IFIM G71-00-00-810-836. MAINT LIGHT EXTINGUISHES AND OPS NORMAL. EEC MAINT ENG 1 TEST NORMAL.
